# SDR 9613521144

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144JC
- Make and model: Doug DC-10-40
- Aircraft serial: 46753
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 603
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING T-CHECK, FOUND A .9 INCH CRACK IN THE RIGHT WING LEADING EDGE SKIN AT XOS 603.  REPAIRED SKIN (P/N ARB 2887-502) PER EA 11-105398.
